# SDR CVU2010F00001

- Difficulty date: April 7, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N46MA
- Make and model: Beech 65-B80
- Aircraft serial: LD413
- Engine: Lyc IO720*
- Propeller: Hartzl HCA3VK2
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV8511
- Part serial: AL53555
- Condition: Defective
- Location: Rt Engine
- Part time: 1,773 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RUNUP, THE RT VOLT/AMP METER SHOWED ONLY BATTERY VOLTAGE WHICH INDICATED A PROBLEM WITH THE RT ALTERNATOR.  AFTER FURTHER TESTING AND INSPECTION, IT WAS DETERMINED THAT THE ALTERNATOR WAS DEFECTIVE.  REPLACED WITH NEW ALTERNATOR AND PROBLEM WAS SOLVED.
